# SDR ASAA2018051724681

- Difficulty date: May 17, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,190 hours, 8,504 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYG550
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 29,268 hours, 8,526 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT VSV LEAKING 30 DPM FROM DRAIN. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG RT VSV ACTUATOR REF AMM 75-31-01 PASSED LEAK CHECK AND OPS CHECKS. CLEARED PLT.
